Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Increased OCD symptoms--sign of lifting deprss'n? fairnymph Maximus

Posted by fairnymph on August 3, 2002, at 20:30:40

In reply to Re: Increased OCD symptoms--sign of lifting deprss'n? fairnymph, posted by Maximus on August 3, 2002, at 20:20:18

Actually, I haven't been taking an SSRI for over two years now. I was unmedicated for many months before going on Wellbutrin.

I do plan to go on an SSRI in a bit; unfortunately I can't afford it at the moment.

Thanks for the reply,
fairnymph


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:fairnymph thread:115082
URL: http://www.dr-bob.org/babble/20020731/msgs/115105.html